Open Access
Volume 28, 2022
Article Number 12
Number of page(s) 19
Published online 14 February 2022
  1. A. Agrachev, D. Barilari and U. Boscain, A comprehensive introduction to sub-Riemannian geometry. from the Hamiltonian viewpoint, With an appendix by Igor Zelenko. Cambridge Studies in Advanced Mathematics, vol. 181, Cambridge University Press, Cambridge (2020). [Google Scholar]
  2. A. Agrachev, B. Bonnard, M. Chyba and I. Kupka, Sub-Riemannian sphere in Martinet flat case. ESAIM: COCV 2 (1997) 377–448. [CrossRef] [EDP Sciences] [Google Scholar]
  3. A.A. Ardentov, Controlling of a mobile robot with a trailer and its nilpotent approximation. Regul. Chaotic Dyn. 21 (2016) 775–791. [CrossRef] [MathSciNet] [Google Scholar]
  4. A.A. Ardentov, Hidden Maxwell stratum in Euler’s elastic problem, Russ. J. Nonlinear Dyn. 15 (2019) 409–414. [MathSciNet] [Google Scholar]
  5. A.A. Ardentov and A.P. Mashtakov, Control of a Mobile Robot with a Trailer Based on Nilpotent Approximation. Autom. Remote Control 82 (2021) 73–92. [CrossRef] [Google Scholar]
  6. A.A. Ardentov and Y.L. Sachkov, Extremal trajectories in a nilpotent sub-Riemannian problem on the Engel group. Sb. Math. 202 (2011) 1593–1615. [CrossRef] [MathSciNet] [Google Scholar]
  7. A.A. Ardentov and Y.L. Sachkov, Conjugate points in nilpotent sub-Riemannian problem on the Engel group. Sovrem. Mat. Prilozh. No. 82 (2012). J. Math. Sci. (N.Y.) 195 (2013) 369–390. [CrossRef] [MathSciNet] [Google Scholar]
  8. A.A. Ardentov and Y.L. Sachkov, Cut time in sub-Riemannian problem on Engel group. ESAIM: COCV 21 (2015) 958–988. [CrossRef] [EDP Sciences] [Google Scholar]
  9. I.A. Bizyaev, A.V. Borisov, A.A. Kilin and I.S. Mamaev, Integrability and nonintegrability of sub-Riemannian geodesic flows on Carnot groups, Regul. Chaotic Dyn. 21 (2016) 759–774. [CrossRef] [MathSciNet] [Google Scholar]
  10. U. Boscain and F. Rossi, Invariant Carnot-Caratheodory metrics on S3, SO(3), SL(2), and lens spaces. SIAM J. Control Optim. 47 (2008) 1851–1878. [CrossRef] [MathSciNet] [Google Scholar]
  11. Y.A. Butt, Y.L. Sachkov and A.I. Bhatti, Cut locus and optimal synthesis in sub-Riemannian problem on the Lie group SH(2). J. Dyn. Control Syst. 23 (2017) 155–195. [CrossRef] [MathSciNet] [Google Scholar]
  12. S.G. Krantz and H.R. Parks, The implicit function theorem, Birkhäuser Boston, Inc., Boston, MA (2002). [Google Scholar]
  13. E. Le Donne, R. Montgomery, A. Ottazzi, P. Pansu and D. Vittone, Sard property for the endpoint map on some Carnot groups. Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (2016) 1639–1666. [CrossRef] [MathSciNet] [Google Scholar]
  14. L.V. Lokutsievskiĭ and Y.L. Sachkov, On the Liouville integrability of sub-Riemannian problems on Carnot groups of step 4 and higher. Sb. Math. 209 (2018) 672–713. [CrossRef] [MathSciNet] [Google Scholar]
  15. A.P. Mashtakov, Algorithms and software solving a motion planning problem for nonholonomic five-dimensional control systems. Progr. Syst.: Theory Appl. 3 (2012) 3–29. [Google Scholar]
  16. A.P. Mashtakov, A.A. Ardentov and Y.L. Sachkov, Parallel algorithm and software for image inpainting via sub-Riemannian minimizers on the group of rototranslations. Numer. Math. Theory Methods Appl. 6 (2013) 95–115. [CrossRef] [MathSciNet] [Google Scholar]
  17. L.S. Pontryagin, V.G. Boltyanskii, R.V. Gamkrelidze and E.F. Mishchenko, The mathematical theory of optimal processes, Translated from the Russian by K.N. Trirogoff; edited by L.W. Neustadt. Interscience Publishers John Wiley & Sons, Inc. New York-London (1962). [Google Scholar]
  18. Y.L. Sachkov, Exponential map in the generalized Dido problem. Sb. Math. 194 (2003) 1331–1359. [CrossRef] [MathSciNet] [Google Scholar]
  19. Y.L. Sachkov, Complete description of the Maxwell strata in the generalized Dido problem. Sb. Math. 197 (2006) 901–950. [CrossRef] [MathSciNet] [Google Scholar]
  20. Y.L. Sachkov, Discrete symmetries in the generalized Dido problem. Sb. Math. 197 (2006) 235–257. [CrossRef] [MathSciNet] [Google Scholar]
  21. Y.L. Sachkov, The Maxwell set in the geneealized Dido problem. Sb. Math. 197 (2006) 595–621. [CrossRef] [MathSciNet] [Google Scholar]
  22. Y.L. Sachkov, Conjugate and cut time in the sub-Riemannian problem on the group of motions of a plane. ESAIM: COCV 16 (2010) 1018–1039. [CrossRef] [EDP Sciences] [Google Scholar]
  23. Y.L. Sachkov, Conjugate time in the sub-Riemannian problem on the cartan group. J. Dyn. Control Syst. (2021). [Google Scholar]
  24. A.M. Vershik and V.Y. Gershkovich, Nonholonomic dynamical systems. Geometry of distributions and variational problems, in Current problems in mathematics. Fundamental directions, Vol. 16 (Russian), Itogi Nauki i Tekhniki, 5–85, 307, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow (1987). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.